Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Embedding and unknotting of some polyhedra


Author: K. S. Sarkaria
Journal: Proc. Amer. Math. Soc. 100 (1987), 201-203
MSC: Primary 57Q35; Secondary 57Q37
DOI: https://doi.org/10.1090/S0002-9939-1987-0883429-0
MathSciNet review: 883429
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a compact polyhedron $ {X^n},n \geq 3$ (resp. $ n \geq 2$), has the property that any two of its nonsingular points can be joined by an arc containing at most one singular point, then $ {X^n}$ embeds in $ {{\mathbf{R}}^{2n}}$ (resp. unknots in $ {{\mathbf{R}}^{2n + 1}}$).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q35, 57Q37

Retrieve articles in all journals with MSC: 57Q35, 57Q37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883429-0
Keywords: Polyhedra, embedding, unknotting
Article copyright: © Copyright 1987 American Mathematical Society